# SDR VNAA2012052800022

- Difficulty date: May 28, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 20,045 hours, 20,454 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6229302004
- Part serial: 13LPY
- Condition: Faulty
- Location: Weather Radar
- Part time: 6,807 hours, 6,660 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED WEATHER RADAR ON CAPTAIN’S AND FIRST OFFICER’S MFD (MULTIFUNCTION DISPLAY) WILL NOT DISPLAY IN FLIGHT.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED WEATHER RADAR RECEIVER / TRANSMITTER AND ANTENNA ASSEMBLY AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
